MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET
Catalog Number MC330472
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 60" (152 cm) pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock and it was reported that lipid tubing was found to be leaking shortly after hanging tubing.There were patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.Additional contact information: (b)(6).
 
Additional Manufacturer Narrative
One used 60" (152 cm) appx 1.4 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock was received for evaluation.Visual inspection and functional testing was carried out.Upon visual inspection the filter was observed to be wetted out.The sample was tested and was primed at gravity pressure with no issues.The sample was pressure leak tested at 25psi with a leak observed from the filter.The reported complaint of a leak could be confirmed.The probable cause is from the temporary loss of hydrophobic properties.D9 - date returned to mfg.:11/24/2025.

Brand Name
60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23640817
Report Number9617594-2025-02214
Device Sequence Number15880894
Product Code FMG
UDI-Device Identifier00887709095854
UDI-Public00887709095854
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330472
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPID, UNK MFR
Patient SexUnknown